# SDR EE4Y2024011619217

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N288NV
- Make and model: Airbus A320-214
- Aircraft serial: 4537
- Aircraft time: 41,197 hours, 26,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIAN ENGINEERING ORDER E5316-0003 FR20 LH DOOR STOP # 1FRAME WEB I/B UPPER HOLE SCRATCHES WERE FOUND.AIRBUS WAS CONTACTED FOR REPAIRINSTRUCTIONS, THEY PROVIDE REPAIR INSTRUCTIONS UNDER DOSSIER 81330428.THIS REPAIR IS COVERED BY COOPESA EO COO-EO-2023-19044-R01 AND ALLEGIANT ERO R5311-0223. THE REPAIR ISCOVERED BY COOPESA JOB A1N208 ITEM 2-27.
